Estimates of derivatives of the heat kernel on a compact riemannian manifold

Elton P. Hsu*

*Corresponding author for this work

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

We give global estimates on the covariant derivatives of the heat kernel on a compact Riemannian manifold on a fixed finite time interval. The proof is based on analyzing the behavior of the heat kernel along Riemannian Brownian bridge.

Original languageEnglish (US)
Pages (from-to)3739-3744
Number of pages6
JournalProceedings of the American Mathematical Society
Volume127
Issue number12
DOIs
StatePublished - 1999

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Estimates of derivatives of the heat kernel on a compact riemannian manifold'. Together they form a unique fingerprint.

  • Cite this